Affordable Access

Publisher Website

Perturbed motion of a kovalevskaya top

Authors
Journal
Journal of Applied Mathematics and Mechanics
0021-8928
Publisher
Elsevier
Publication Date
Volume
49
Issue
3
Identifiers
DOI: 10.1016/0021-8928(85)90041-3
Disciplines
  • Mathematics

Abstract

Abstract Perturbation theory based on the application of Lie series, is used to study a special case of the motion of a rigid body about a fixed point. The equations written in action-angle variables are used in Hamiltonian form. The solutions are obtained in the form of trigonometric series with constant coefficients.

There are no comments yet on this publication. Be the first to share your thoughts.